Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Mitrapil 7.5 MG Tablet Health Feed

I have quit antidepressant called mirtazapine 7.5 mg 3 months ago. But now again symptoms has begun and I restarted taking it and again start to feel fresh. But I am mainly concern with weight gain after restarting it. Previously I have gained lot of weight on taking it. And able to loose few after quitting it. Whether on restarting mirtaz I will again gain lot of weight? My maximum dosage of mirtaz was 30 mg .on restarting I have taken 7.5 mg. How much weight does it increase normally on restarting mirtazapine 7.5 mg.

I have quit antidepressant called mirtazapine 7.5 mg 3 months ago. But now again symptoms has begun and I restarted t...
You cannot calculate weight gain on the basis of dosage or when you restarted. Neither should you stop or restart medication without the doctor's consent and consultation. It is, in fact, dangerous. The weight gain is a side effect but at least the depression gets taken care of. Anyway, do talk to the doctor about your concerns but do not self-regulate the medication at any cost. Additionally, you can follow some of these instructions, which includes exercise mandatorily: You must go and meet with a counselor immediately and with your doctor and you must cooperate with both to your utmost. Please visit these professionals along with your parents. In the meantime please do the following sincerely because you could resolve the problem better with good cooperation: Have a good night’s sleep, have a good breakfast of more proteins, meditate often, remain free of stress, eat a lot of fiber, nuts, avocado, exercise regularly, eat dark chocolate, do Yoga meditation exercises, etc. I suggest you do the opposite of what this depression makes you feel like doing (actually, not doing): you will need to fight this condition. You must become active; stay upright during the daylight time; meet people; never sleep during the day, wake up by 6 am every day, play some active games, especially contact games, do physical exercises, talk to people and join some social clubs, attend Yoga classes etc. Watch sitcoms on TV or comedies and cheer yourself up. Go for excursions in groups, for outings, camps, conferences, and religious conventions. Get a pet dog and spend time training it, exercising it and relating to it. Expose yourself to some sunlight every day, at least, 30 minutes but not in the scorching heat. Whatever happens, please incorporate these three important adaptations in your life: always be responsible, be respectful, and be functional. If you did these three, lots of things will go well in life. Please pray and have faith in God to alleviate your sufferings. Don’t wait for others to help. Use your own motivation, which might be at its lowest, but persevere and win this battle. Above all to be really happy, you need to live in love and for love. Learn all about emotions and how to handle them and that will get you out of the depression rather easily and quickly. A counselor is there only to facilitate you, all the hard word must come from you, and your cooperation with that person is very critical for your success. Be positive every day and learn to be contented with what you have. Do some left brain exercises: it is the happy brain. Here are a few suggestions: shut your left nostril and breathe, move your eyes from right to left and vice versa for at least half a minute at a time, and do callisthenic exercises with some form of counting, regularly. Whatever happens please cooperate with the therapy and do not discontinue until the condition is completely resolved.
3 people found this helpful
Submit FeedbackFeedback

Hi I have been prescribed mirtazapine. I am really worried about weight gain. Please help?

Hi I have been prescribed mirtazapine. I am really worried about weight gain. Please help?
Hi, Please tell your symptoms in detail and about your age and on what basis you have been prescribed with this medicine.There are wonderful medicines present in Homoeopathy based on mind symptoms.Consult to any of homoeopaths in your locality and take medicines regularly.As these don't have side-effects.
1 person found this helpful
Submit FeedbackFeedback

Can I take mirnite 15 and pexep cr25 for depression and sadness and over thinking.

Can I take mirnite 15 and pexep cr25 for depression and sadness and over thinking.
You can under psychiatrist's regular supervision as over a period of time the neurotransmitters behave differently. All the best
Submit FeedbackFeedback

I am male 33 years old .I am suffering from depression .I have taken treatment from last 2 years and I have decided everyday to take exercise but I think to wake early in the morning is effect my sleep. Due to this I can't do exercise.in the evening its too late bcz of office time. The medication given by doctor are 1.mirtaz7.5 2nexito-5 mg 3.later-50 mg Please suggest what should I do.

I am male 33 years old .I am suffering from depression .I have taken treatment from last 2 years and I have decided e...
Dear lybrate user...Certain depression medication like mirtazapine may cause excess sedation like in your case. My advice to you would be to take medications early in the evening say by 7, so that the early you sleep the early you would be able to get up in the morning and wont have daytime sleepiness too. All the best
Submit FeedbackFeedback

HI, I am Suffering from moderate chronic depression. I am taking mirnite 15 but my total symptoms are not cured. Can I take doxin 25 and mirnite 15.

HI, I am Suffering from moderate chronic depression. I am taking mirnite 15 but my total symptoms are not cured. Can ...
Hello, If psychiatrist has prescribed Doxin then you may take them. Consider counseling and homeopathic treatment as a supportive option. With the help of both, medicines can be tapered and stopped.
Submit FeedbackFeedback

My wife is suffering from chronic depression/anxiety and is taking psycho medicines. Presently taking mirnite 15 mg 0-0-1, pregabid 50mg 1-2-2, tynept 12.5mg 1-1-0 gabapin 100mg 1-0-1, petril md 0.25mg 0-0-1. But there is no improvement in her condition she has burning sensation throughout the body from top to toe, throughout the day, fear complex. She is 60 years old and taking medicines for hypertension. Despite that she is doing household work etc well. Please send your valuable suggestion to get rid of the problem. Thank you.

My wife is suffering from chronic depression/anxiety and is taking psycho medicines. Presently taking mirnite 15 mg 0...
Dear lybrate-user, considering your wife's age and symptom of burning sensation, I would advise her to do few blood check ups like fasting sugar, vit b12 and folate level, serum calcium level, d3 and thyroid profile. After seeing the reports appropriate supplements have to be added. Till then let her continue all the tablets as prescribed so that she continues to cook and keep the house.
Submit FeedbackFeedback

Which medicine better for major depression quetiapine seriously otherwise mirtazapine.

Which medicine better for major depression quetiapine seriously otherwise mirtazapine.
There is no better or inferior medicine, they act in a very complex manner and varies between individuals to individuals, so consult your psychiatrist and work with them to find the right medication and also side effects and tests need to be done to monitor the medications.
Submit FeedbackFeedback

What are the withdrawal symptoms of mirnite 7.5 mg. I have been on this drug from last 30 days and have not taken it from 4 days now.

What are the withdrawal symptoms of mirnite 7.5 mg. I have been on this drug from last 30 days and have not taken it ...
Mirnite 7.5 MG Tablet is a medicine that belongs to the class of tetracyclic antidepressant. It is used for the treatment of symptoms associated with severe/clinical depression. our symptoms as you told may be related to drug withdrawal. Regarding stopping the drug you should consult the doctor who advised it. For IBS I can help you with few medications and lifestyle changes.
Submit FeedbackFeedback